Mississippi, 2004Hail and Damaging Winds in Mississippi, July 14, 2004
July 14, 2004 · NWS MEG · 27 events in 8 counties and zones
15 thunderstorm wind, 12 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $269,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 14, 1:46 PM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 14, 1:46 PM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
246 PM CDT WED JUL 14 2004
.DISCUSSION...
STRONG NORTHWEST FLOW ALOFT WAS ADVECTING IN REMNANTS OF THE MCS
FROM NORTHERN MISSOURI EARLIER TODAY. A WEAK FRONTAL BOUNDARY
STRETCHED FROM JUST SOUTH OF NASHVILLE TO NORTHEASTERN ARKANSAS THIS
AFTERNOON. THE ATMOSPHERE IS VERY MOIST WITH SEVERAL DEW POINT
READINGS IN THE MID AND UPPER 70S. THE THUNDERSTORMS WILL EVENTUALLY
FORM A LINE AND MOVE RAPIDLY SOUTHWARD. THE MAIN THREAT FROM THESE
STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.
THE FORECAST AREA WILL REMAIN UNDER NORTHWEST FLOW WHICH WILL BRING
MORE RAIN CHANCES LATE THURSDAY AFTERNOON AND EVENING. THE CHANCES
FOR RAIN WILL PERSIST THROUGH SUNDAY AS DISTURBANCES IN THE
NORTHWEST FLOW WILL AFFECT THE REGION. THE ANTICIPATED RAIN CHANCES
WILL BRING A FEW DAYS OF RELIEF FROM THE EXTREME HEAT WE HAVE
EXPERIENCED THE PAST FEW DAYS.
LATEST LONG RANGE FORECASTS INDICATE DRY FORECAST MONDAY AND TUESDAY
WITH A CHANCE OF RAIN AGAIN BY WEDNESDAY.
&&
.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM FOR CROSS...CRITTENDEN...ST.
FRANCIS...LEE AND PHILLIPS COUNTIES.
SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR ALL BUT PHILLIPS COUNTY.
MS...HEAT ADVISORY ALL AREAS THROUGH 7 PM.
SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR
TUNICA...DESOTO...TATE...MARSHALL...BENTON...TIPPAH...UNION...
ALCORN...PRENTISS AND TISHOMINGO COUNTIES.
MO...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR DUNKLIN AND PEMISCOT.
TN...HEAT ADVISORY THROUGH 7 PM FOR
SHELBY...FAYETTE...HARDEMAN...MCNAIRY AND HARDIN COUNTIES.
SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR ALL OF WEST TENNESSEE.
&&
AC
Hazardous weather outlook, Jul 14, 2:45 PM CST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT WED JUL 14 2004
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-151000-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
345 PM CDT WED JUL 14 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.
.DAY ONE...
HEAT INDICES WILL CONTINUE FROM 100 TO 105 DEGREES ACROSS THE MID-
SOUTH FROM ROUGHLY MEMPHIS SOUTHWARD EARLY THIS AFTERNOON. THIS AREA
INCLUDES HELENA
...CLARKSDALE...TUNICA...TUPELO...OXFORD AND MEMPHIS. A HEAT ADVISORY
IS IN EFFECT UNTIL 7 PM.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE MID SOUTH
THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR LATE
THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS THE AREA.
SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
THERE IS A SEVERE THUNDERSTORM WATCH FOR PARTS OF THE AREA UNTIL 7
PM.
.DAYS TWO THROUGH SEVEN...
ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY NIGHT.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER THURSDAY THROUGH
MONDAY IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND TONIGHT.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
In the hours before
Local storm report, Jul 14, 2:21 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
321 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 3 E SALTILLO 36.38N 89.30W
07/14/2004 60 MPH OBION TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
&&
VOGELSANG/CORDEROLocal storm report, Jul 14, 2:25 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
325 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 3 E SALTILLO 36.38N 89.30W
07/14/2004 60 MPH OBION TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
&&
VOGELSANG/CORDEROLocal storm report, Jul 14, 2:30 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE MEMPHIS TN
330 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
&&
VOGELSANG/CORDEROLocal storm report, Jul 14, 3:08 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
&&
VOGELSANG/CORDEROSpecial weather statement, Jul 14, 3:43 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
443 PM CDT WED JUL 14 2004
TNZ091-142215-
MCNAIRY TN-
443 PM CDT WED JUL 14 2004
THIS SIGNIFICANT WEATHER ADVISORY IS FOR...MCNAIRY COUNTY.
A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF SELMER AT 443 PM
CDT...MOVING SOUTHEAST AT 20 MPH.
THIS STORM COULD PRODUCE SMALL HAIL...WIND GUSTS TO 40 MPH AND
DANGEROUS CLOUD TO GROUND LIGHTNING.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN MCNAIRY COUNTY...INCLUDING THE CITY OF SELMER...SHOULD
MONITOR THIS STORM CLOSELY.
Local storm report, Jul 14, 4:19 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
519 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
&&
VALLEThunderstorm Wind, Tishomingo
- When
- July 14, 4:32 PM CST to 4:50 PM CST
- Where
- Tishomingo County, 3 mi E of Iuka
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.833, -88.117
Numerous trees were blown down.
Hail, Tishomingo
- When
- July 14, 4:50 PM CST to 4:55 PM CST
- Where
- Tishomingo County, 5 mi NE of Iuka
- Measured
- 0.88 in hail
- Property damage
- $50
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.883, -88.100
Thunderstorm Wind, Alcorn
- When
- July 14, 6:00 PM CST to 6:05 PM CST
- Where
- Alcorn County, 5 mi S of Corinth
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.867, -88.517
A metal building under construction was badly damaged.
Thunderstorm Wind, Prentiss
- When
- July 14, 6:35 PM CST to 6:45 PM CST
- Where
- Prentiss County, 6 mi SSW of Burtons
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.550, -88.367
A solar heater was blown off of a shed. Numerous trees and power lines were blown down.
Hail, Prentiss
- When
- July 14, 6:41 PM CST to 6:45 PM CST
- Where
- Prentiss County, 6 mi SSW of Burtons
- Measured
- 0.75 in hail
- Property damage
- $10
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.550, -88.367
Hail, Alcorn
- When
- July 14, 7:32 PM CST to 7:40 PM CST
- Where
- Alcorn County, 5 mi ENE of Jacinto
- Measured
- 1.25 in hail
- Property damage
- $250
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.800, -88.350
Thunderstorm Wind, Prentiss
- When
- July 14, 7:35 PM CST to 7:40 PM CST
- Where
- Prentiss County, 6 mi SSW of Burtons
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.550, -88.367
Several buildings were damaged. Numerous trees were uprooted.
Thunderstorm Wind, Lee
- When
- July 14, 7:59 PM CST to 8:05 PM CST
- Where
- Lee County, Baldwyn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.500, -88.633
Some trees were blown down.
Hail, Itawamba
- When
- July 14, 8:00 PM CST to 8:05 PM CST
- Where
- Itawamba County, Fulton
- Measured
- 0.75 in hail
- Property damage
- $10
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.267, -88.417
Thunderstorm Wind, Itawamba
- When
- July 14, 8:00 PM CST to 8:05 PM CST
- Where
- Itawamba County, Fulton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.267, -88.417
A few trees were knocked down.
Hail, Lee
- When
- July 14, 8:00 PM CST to 8:05 PM CST
- Where
- Lee County, Blair
- Measured
- 1 in hail
- Property damage
- $100
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.450, -88.733
Hail, Lee
- When
- July 14, 8:12 PM CST to 8:20 PM CST
- Where
- Lee County, Saltillo
- Measured
- 1 in hail
- Property damage
- $100
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.383, -88.683
Thunderstorm Wind, Lee
- When
- July 14, 8:24 PM CST to 8:30 PM CST
- Where
- Lee County, Belden
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 34.317, -88.817
Several houses and a church had shingles blown off their roofs. Some trees and power lines were knocked down.
Thunderstorm Wind, Lee
- When
- July 14, 8:24 PM CST to 8:25 PM CST
- Where
- Lee County, Tupelo Arpt
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 34.267, -88.767
Thunderstorm Wind, Pontotoc
- When
- July 14, 8:25 PM CST to 8:30 PM CST
- Where
- Pontotoc County, 6 mi N of Furrs
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.317, -88.867
Some large trees were blown down.
Hail, Lee
- When
- July 14, 8:30 PM CST to 8:45 PM CST
- Where
- Lee County, 5 mi E of Tupelo
- Measured
- 2 in hail
- Property damage
- $2,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.267, -88.633
Hail, Lee
- When
- July 14, 8:44 PM CST to 8:50 PM CST
- Where
- Lee County, Bissell
- Measured
- 1.75 in hail
- Property damage
- $750
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.250, -88.817
Thunderstorm Wind, Lee
- When
- July 14, 8:44 PM CST to 8:50 PM CST
- Where
- Lee County, Bissell
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 34.250, -88.817
Numerous trees were knocked down.
Thunderstorm Wind, Lee
- When
- July 14, 9:00 PM CST to 9:05 PM CST
- Where
- Lee County, 4 mi W of Tupelo
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.267, -88.783
Numerous trees were blown down.
Hail, De Soto
- When
- July 14, 9:20 PM CST to 9:30 PM CST
- Where
- De Soto County, Olive Branch
- Measured
- 1.75 in hail
- Property damage
- $850
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.967, -89.817
Hail, Lee
- When
- July 14, 9:34 PM CST to 9:40 PM CST
- Where
- Lee County, Tupelo
- Measured
- 0.88 in hail
- Property damage
- $50
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.267, -88.717
Thunderstorm Wind, Lee
- When
- July 14, 9:40 PM CST to 9:50 PM CST
- Where
- Lee County, Tupelo
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.267, -88.717
Numerous trees were knocked down.
Thunderstorm Wind, Lee
- When
- July 14, 10:20 PM CST to 10:35 PM CST
- Where
- Lee County, Tupelo
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $100,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.267, -88.717
A large crane fell on a parking garage at the North Mississippi Medical Center in Tupelo. Several cars were damaged at the garage and had to be pulled out. Twenty homes were damaged by fallen trees in Plantersville.
Hail, Lafayette
- When
- July 14, 10:20 PM CST to 10:25 PM CST
- Where
- Lafayette County, 11 mi E of Oxford
- Measured
- 0.88 in hail
- Property damage
- $50
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.367, -89.317
Thunderstorm Wind, Pontotoc
- When
- July 14, 10:30 PM CST to 10:35 PM CST
- Where
- Pontotoc County, Pontotoc
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.250, -89.000
Numerous trees were knocked down.
Hail, Lafayette
- When
- July 14, 10:50 PM CST to 10:55 PM CST
- Where
- Lafayette County, Oxford
- Measured
- 0.75 in hail
- Property damage
- $10
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.367, -89.517
Thunderstorm Wind, Pontotoc
- When
- July 14, 10:53 PM CST to 11:00 PM CST
- Where
- Pontotoc County, 5 mi NNE of Algoma
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 34.250, -89.000
Several large oak trees were blown down. One tree fell on a house producing substantial roof damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Pennsylvania, July 14, 2004$18 million · F3 · 1 event
- Tornado in Pennsylvania, July 14, 2004$100,000 · F1 · 1 event
- Tornado and Hail in Maryland, July 14, 2004$58,000 · F1 · 10 events
- Hail and Damaging Wind in North Carolina, July 14, 2004$160,000 · 1 in hail · 7 events
- Tornadoes and Flash Flooding in Alabama, July 14, 20041 injured · $25,000 · F0 · 36 events
- Damaging Winds and Lightning Strikes in New York, July 14, 2004$75,000 · 50 kt wind · 4 events
- Damaging Wind in Tennessee, July 14, 2004$50,000 · 65 kt wind · 1 event
- Flash Flood in California, July 14, 2004$50,000 · 1 event
- Hail and Damaging Winds in Virginia, July 14, 2004$22,000 · 1.75 in hail · 15 events
- Damaging Wind in Alabama, July 14, 2004$34,000 · 52 kt wind · 1 event
- Wildfire in California, July 14, 20043 injured · 1 event
- Hail and Damaging Winds in Virginia, July 14, 2004$16,000 · 1.5 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5415206, 5415265, 5415266, 5415267, 5415268, 5415269, 5415270, 5415271, 5415272, 5415273, 5415274, 5415275, 5415276, 5415277, 5415278, 5415279, 5415280, 5415281, 5415282, 5415283, 5415284, 5415285, 5415202, 5415286, 5415203, 5415205, 5415204.